Properties of integral invariants of the involute-evolute offsets of ruled surfaces


Creative Commons License

Şentürk G. Y. , YÜCE S.

International Journal of Pure and Applied Mathematics, vol.102, no.4, pp.757-768, 2015 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 102 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.12732/ijpam.v102i4.13
  • Title of Journal : International Journal of Pure and Applied Mathematics
  • Page Numbers: pp.757-768